# SDR ABXA20240319859

- Difficulty date: March 18, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 95,021 hours, 24,655 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Panel
- Part number: G7490242
- Part serial: 37341
- Condition: Inoperative
- Location: Atc
- Part time: 506,574 hours, 501,970 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATC COULD NOT READ XPONDER, NEITHER L NOR R. AC RETURNED TO GATE. MAINTENANCE PERFORMED TROUBLESHOOTING RESULTING IN REPLACEMENT OF THE ATC CONTROL PANEL IAW AMM 34-53-02. OPS TEST OF BOTH TRANSPONDERS GOOD. AC RVSM COMPLIANT. AC DEPARTED.
